# SDR 9WGA2020122241501

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 67,659 hours, 14,358 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Cabin Air Sys
- Condition: Fumes
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPPER DECK AND CARGO FILLED WITH FUMES FROM BLEED 3.  TURNED OFF BLEED AND ECON ON.
